2 x COLDREX MAXGRIP C 24 TABLETS - MADE IN POLAND - FREE SHIPPING

(COLDREX MAXGRIP C )
2 x COLDREX MAXGRIP C 24 TABLETS - MADE IN POLAND - FREE SHIPPING
Availability: In Stock
GlaxoSmithKline Brand: GlaxoSmithKline
Free Shipping! If your country is on the checkout list, we deliver to you.
Delivery Timeframes:
Europe: 7 to 18 business days
US and the Rest of the World: 9 to 20 business days

Description 2 x COLDREX MAXGRIP C 24 TABLETS - MADE IN POLAND - FREE SHIPPING

Indications

Treatment of cold and flu symptoms such as fever, chills, headache, sore throat, bone and muscle pain, runny nose.

Composition

1 tablet contains: active substances: paracetamol 500 mg, phenylephrine hydrochloride 5 mg, caffeine 25 mg, terpin hydrate 20 mg, ascorbic acid 30 mg (vitamin C) and excipients: corn starch, soluble starch, talc, stearic acid, povidone, potassium sorbate, sodium lauryl sulfate , yellow dye (E110).

Action

Analgesic, antipyretic, decongesting the blood vessels of the nasal mucosa, decongesting the nose and sinuses.

Dosage

Adults and children over 12 years of age. Orally, 2 tablets, administered up to 4 times a day. Do not take your dose more frequently than every 4 hours or take more than 8 tablets in a good time.

Contraindications

In people: hypersensitivity to the preparation components, liver failure, severe renal failure, with alcoholism, taking zidovudine (used to treat HIV infection), taking monoamine oxidase inhibitors (MAO) and within 2 weeks after their last use. Do not give to children under 12 years of age.

Additional information

Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.

Tags: COLDREX

Reviews 2 x COLDREX MAXGRIP C 24 TABLETS - MADE IN POLAND - FREE SHIPPING

I

As soon as the virus catches up with me, I take two tablets at night and I'm better the next day. Seems effective this Coldrex and helpful. I use the second season.

Peter

It is known that everyone needs to find their flu pills. Coldrex help me right now and I'm not trying anything else.

User

It's a matter of person. It doesn't work for me like it does for my husband. He's been using Coldrex for years for colds, but only tablets. According to him, sachets are less effective.

Dominika

Has been using for a long time. comparable to other drugs in sachets, but the price is lower. I believe that there is no point in overpaying to buy other drugs

Catherine

It helped immediately, the fever subsided. There is a bit of dizziness, but there was a warning on the packaging.

Write a review

Please login or register to review

Products viewed

Euthyrox 125mcg, 100 tablets — Made in Germany — Free Delivery

Euthyrox 125mcg, 100 tablets — Made in Germany — Free Delivery

Product descriptionEutirox is a hormone preparation for systemic use. Levothyroxine sodium.Eutirox 25-200 mcgtreatment of benign euthyroid goiter;prevention of relapses after surgical treatment of euthyroid goiter, depending on the level of the hormone in the postoperative period;as replacement ther..

$32.97

PROXELAN 10 Suppositories — Made in Poland — Free Delivery

PROXELAN 10 Suppositories — Made in Poland — Free Delivery

Product descriptionRectal suppositories are used for the local treatment of the symptoms of benign prostatic hyperplasia and inflammation of the prostate gland. The appropriate synergy of the action of individual ingredients significantly improves the quality of life of the patient. Through the form..

$24.68

Urosal, 20 tablets — Made in Poland — Free Delivery

Urosal, 20 tablets — Made in Poland — Free Delivery

IndicationsCystitis, pyelonephritis, inflammation of the renal pelvis, inflammation of the gallbladder and bile ducts, diarrhea, enteritis.Composition1 tablet contains: active substances: methenamine 300 mg, phenyl salicylate 300 mg and excipients: potato starch, sucrose, magnesium stearate, carboxy..

$24.19

Allahol 50 tablets — Made in Ukraine — Free Delivery

Allahol 50 tablets — Made in Ukraine — Free Delivery

IndicationAs part of complex treatment: chronic cholecystitis, dyskinesia of the gallbladder, post-cholecystectomy syndrome, atonic constipation, uncomplicated cholesterosis of the gallbladder.ApplicationAdults are prescribed 1-2 tablets 3-4 times a day after meals for 3-4 weeks. then - 1 tablet 2-3..

$19.79

Influcid 40 tablets — Made in Germany — Free Deliver

Influcid 40 tablets — Made in Germany — Free Deliver

Pharmacological propertiesInflucid is a complex homeopathic preparation. contains 6 active ingredients, the most suitable for the treatment of acute colds of the upper respiratory tract and flu. The remedy quickly relieves the typical signs of an acute respiratory tract infection, such as fever, hea..

$27.05

Buyers Online

AI Pharmacist • VEV.ICU

Online | Multilingual

v2.24
Hi! I am your AI assistant. Describe your problem, and I'll help you find the right medicine.
You can write to me in any language you prefer.
I don't answer technical questions (prices, delivery, payments).